On strongly connected orientations of graphs

Matúš Harminc

Discussiones Mathematicae Graph Theory (1999)

  • Volume: 19, Issue: 2, page 249-249
  • ISSN: 2083-5892

How to cite


Matúš Harminc. "On strongly connected orientations of graphs." Discussiones Mathematicae Graph Theory 19.2 (1999): 249-249. <http://eudml.org/doc/270698>.

author = {Matúš Harminc},
journal = {Discussiones Mathematicae Graph Theory},
language = {eng},
number = {2},
pages = {249-249},
title = {On strongly connected orientations of graphs},
url = {http://eudml.org/doc/270698},
volume = {19},
year = {1999},

AU - Matúš Harminc
TI - On strongly connected orientations of graphs
JO - Discussiones Mathematicae Graph Theory
PY - 1999
VL - 19
IS - 2
SP - 249
EP - 249
LA - eng
UR - http://eudml.org/doc/270698
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.